default search action
"Regularity Properties for General HJB Equations: A Backward Stochastic ..."
Rainer Buckdahn, Jianhui Huang, Juan Li (2012)
- Rainer Buckdahn, Jianhui Huang, Juan Li:
Regularity Properties for General HJB Equations: A Backward Stochastic Differential Equation Method. SIAM J. Control. Optim. 50(3): 1466-1501 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.